# SDR DHL9970513C

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE LOWER COWL OUTER SKIN HAS COROSION HOLES FROM 45-55 FROM AFT END.  CUT OUT DAMAGED AREA, FABRICATED FILER PER SRM 54-10-3.  FILLER 4.65 BY 14.375; DOUBLER 8.375 BY 16.375, N/R 6200.
